Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Bowel movements followed by semen in urine, no signs of colon problems. What could this be?

I am a 49 year old male. No health problems. In the last 5 years or so I notice if I have a hard bowel movement or a few loose bowel movements in the morning later that day I will see a drop or two of Seaman in my urine when I go. usually at the end of the urination . I don t have any of the signs of colon problems is this nomal and just a good wash of hands is all that is needed after? I also have mild OCD so this pretty much messes up my day when it happens.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to assure you that your symptoms are not abnormal and you should not worry about it.

I would advise that you should avoid constipation. You can take fruits like papaya, guava, etc which help in avoiding constipation.
You should also drink lots of water daily.

You can get your urine and stool examined.

I hope this is helpful to you.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor